EconPapers    
Economics at your fingertips  
 

Periodic Solutions of a Cohen‐Grossberg‐Type BAM Neural Networks with Distributed Delays and Impulses

Qiming Liu and Rui Xu

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: A class of Cohen‐Grossberg‐type BAM neural networks with distributed delays and impulses are investigated in this paper. Sufficient conditions to guarantee the uniqueness and global exponential stability of the periodic solutions of such networks are established by using suitable Lyapunov function, the properties of M‐matrix, and some suitable mathematical transformation. The results in this paper improve the earlier publications.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/643418

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:643418

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:643418